# SDR MASA200400271

- Difficulty date: May 17, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 18,311 hours, 16,895 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LOSS OF NR 2 HYD SYSTEM QTY.  MX FOUND 2 LINES CRACKED AND REPLACED THEM WITH FLEX LINES PER THE AMM UNTIL PARTS COME.
